MAUDE Adverse Event Report: COOK INC WITTICH NITINOL STONE BASKET; LQR DISLODGER, STONE BILIARY

COOK INC WITTICH NITINOL STONE BASKET; LQR DISLODGER, STONE BILIARY
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Code Available (3191)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: ffl.(b)(4).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported an unknown patient required a wittich nitinol stone basket for a biliary stone removal after percutaneous transhepatic biliary drainage procedure.During the procedure, the operator grabbed the stone and pulled it toward the sheath.While pulling the basket, the sheath separated from the hub.The separated "parts" were recovered from the patient.No other adverse effects were reported for this incident.
 
Additional Manufacturer Narrative
Correction: this report is being sent to indicate the complaint event is not reportable.Additional information provided 02nov2020 stated no section of the device remained in the patient.The photo provided did not appear to show risk of requiring intervention to retrieve the separated component.Therefore, upon further investigation, this event is not reportable.There is no information confirming device malfunction or serious injury.A review of risk documentation does not indicate that this event is likely to cause serious injury if it were to reoccur.As there are no recorded incidences of serious injury due to the complaint event, and it is not likely that serious injury would result if the event were to recur, per 21cfr part 803.50 the complaint event is considered not reportable.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
WITTICH NITINOL STONE BASKET
Common Device Name
LQR DISLODGER, STONE BILIARY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10787292
Report Number1820334-2020-02010
Device Sequence Number11670123
Product Code LQR
UDI-Device Identifier00827002058774
UDI-Public(01)00827002058774(17)230318(10)13063282
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K170898
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2023
Device Model NumberN/A
Device Catalogue NumberWNSB-12-24
Device Lot Number13063282
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN MANUFACTURER 12FR INTRODUCER; UNKNOWN MANUFACTURER 12FR INTRODUCER
Outcome Attributed to Adverse Event Other; Required Intervention;